# SDR YENA20120519502

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 44,333 hours, 16,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3781
- Condition: Faulty
- Location: Cabin
- Part time: 44,351 hours, 16,194 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 21 JFK-TPA, ON MAINTENANCE CHECK, 11WL EPSU SHOWS UNIT FAULT DURING EMERGENCY POWER SUPPLY TEST.  REPLACED EPSU 11WL PER AMM 33-51-38, OPS CHECK GOOD.
